# SDR CA141216005

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED THAT THE RT ENG MINOR FAULT MESSAGE POSTED AT AIRCRAFT POWER-UP. THE AIRCRAFT WAS DISPATCHED PER MEL. DURING CLIMB SHORTLY AFTER TAKE-OFF, THE WIND SHEAR WARNING SOUNDED, THE RIGHT ENGINE ROLLED BACK TO IDLE POWER AND THE R FADEC FAIL MESSAGE POSTED. THE CREW REPORTED FEELING THE AIRCRAFT YAW AND PERFORMED THE WIND SHEAR PROCEDURE. THEY DECLARED AN EMERGENCY, SHUTDOWN THE RIGHT ENGINE AND RETURNED TO MAKE AN UNEVENTFUL SINGLE ENGINE LANDING AT THEIR POINT OF DEPARTURE. SUBSEQUENT TROUBLESHOOTING COULD NOT DUPLICATE THE ISSUE. THE ENGINE DOWNLOAD REVEALED SEVERAL THROTTLE LEVER/RIGGING FAULTS. THE THROTTLE QUADRANT ASSEMBLY AND W1 ENGINE HARNESS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
